MathSciNet Relay Station
MathSciNet bibliographic data
MR1071936 (91g:58155) 58F11 (58F15)
Bunimovich, L. A.; Sinaĭ, Ya. G.; Chernov, N. I. Markov partitions for two-dimensional hyperbolic billiards. (Russian) Uspekhi Mat. Nauk 45 (1990), no. 3(273), 97--134, 221; translation in Russian Math. Surveys 45 (1990), no. 3, 105–152
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement